How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45922
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I accidentally took 3 OTC sleeping pills thinking they were

Customer Question

I accidentally took 3 OTC sleeping pills thinking they were get Advil capsules. I also took sinus tablets. What should I do? I feel really tired OTC
Thank you,
Tammy
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

what OTC sleeping pills did you take? tylenol PM? what sinus tablets? Sudafed?

you should not drive or operate heavy machinery for sure.

most likely you will be fine

avoid alcohol

drink some water and fluids

you most likely will sleep very well tonight

and tomorrow you will be a bit groggy, but you should be fine.

even if you take 3 tylenol PM pills plus sudofed tabs, you will be fine and this is not toxic for you.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 1 year ago.

do you have other questions?